# SDR EE4Y2018041806376

- Difficulty date: March 24, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N306GT
- Make and model: Boeing 737-400
- Aircraft serial: 27157
- Aircraft time: 53,992 hours, 29,261 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 560-663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE A/C BAY AREA,  FOUND AT LT PRIMARY AND SECONDARY HEAT EXCHANGERS AREA, THE ATTACHING FRAME WITH SEVERAL POINTS OF CORROSION. THE DAMAGED AREA WAS REPAIRED IAW SR 4-3996015419.
